# SDR FDKA2009012600018

- Difficulty date: January 26, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 17,388 hours, 16,530 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FRL FLT 6247 JFK-BNA.  LANDING GEAR DISAGREE MSG.  EMER GEAR OVERRIDE SWITCH WAS SELECTED.  MX RESET THE SWITCH, SWUNG THE GEAR AND OPS CHECKED NORMAL.
